Generic Zyrtec-d (Cetirizine-pseudoephedrine 5mg)

Cetirizine and Pseudoephedrine Extended Release tablet

What is this medicine?

CETIRIZINE; PSEUDOEPHEDRINE contains an antihistamine and decongestant. It relieves the symptoms of allergies like hay fever including nasal and sinus congestion.

What should my health care professional know before I take this medicine?

They need to know if you have any of these conditions:

  • blood vessel disease
  • diabetes
  • difficulty swallowing
  • glaucoma
  • heart disease
  • high blood pressure
  • kidney disease
  • liver disease
  • over active thyroid
  • stomach ulcer
  • urinary tract or prostate trouble
  • an unusual or allergic reaction to cetirizine, pseudoephedrine, hydroxyzine, other medicines, foods, dyes, or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding

How should I take this medicine?

Take this medicine by mouth. Swallow the tablets whole with water. Do not break, crush, or chew the tablets. Take your doses at regular intervals, no more than every 12 hours. You may take with or without food. Do not take your medicine more often than directed.

Contact your pediatrician or health care professional regarding the use of this medicine in children. Special care may be needed.

Older patients (> 60 years of age) may have a stronger reaction to this medicine, especially if they have kidney or liver disease.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol or illicit drugs such as cocaine
  • barbiturate medicines for inducing sleep or treating seizures (convulsions), like phenobarbital
  • bromocriptine
  • caffeine
  • furazolidone
  • linezolid
  • MAO inhibitors (examples: EldeprylВ®, MarplanВ®, NardilВ®, and ParnateВ®)
  • mecamylamine
  • medicines for anxiety or sleeping problems, such as alprazolam, diazepam or temazepam
  • medicines for colds, breathing difficulties or weight loss, such as ephedra
  • medicines for hay fever and other allergies such as antihistamines
  • medicines for heart disease such as digoxin or beta-blockers
  • medicines for mental problems, including anxiety, depression and psychotic disturbances
  • medicines for migraine headaches such as dihydroergotamine or ergotamine
  • medicines for nasal congestion, such as more pseudoephedrine
  • medicines for pain such as codeine or morphine
  • procarbazine
  • reserpine
  • sodium bicarbonate
  • theophylline

Tell your prescriber or health care professional about all other medicines you are taking, including non-prescription medicines, nutritional supplements, or herbal products. Also tell your prescriber or health care professional if you are a frequent user of drinks with caffeine or alcohol, if you smoke, or if you use illegal drugs. These may affect the way your medicine works. Check with your health care professional before stopping or starting any of your medicines.

What should I watch for while taking this medicine?

Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. To reduce the risk of dizzy or fainting spells, do not stand or sit up quickly, especially if you are an older patient. Alcohol may increase dizziness and drowsiness. Avoid alcoholic drinks.

Your mouth may get dry. Chewing sugarless gum or sucking hard candy, and drinking plenty of water will help.

What side effects may I notice from this medicine?

Side effects that you should report to your prescriber or health care professional as soon as possible:

  • abdominal pain or rectal bleeding
  • chest pain
  • confusion
  • convulsions (seizures)
  • difficulty breathing or wheezing
  • difficulty swallowing or enlarged tongue
  • difficulty urinating
  • dizziness, or fainting spells
  • fast or irregular heartbeat, palpitations
  • high blood pressure
  • numbness or tingling in the hands or feet
  • rash
  • severe, persistent, or worsening headache
  • tremor, muscle contractions
  • visual changes
  • vomiting
  • yellow tint to your skin or the whites of your eyes

Side effects that usually do not require medical attention (report to your prescriber or health care professional if they continue or are bothersome):

  • dry mouth
  • headache (mild)
  • loss of appetite or nausea
  • nervousness or difficulty sleeping
  • tiredness

Where can I keep my medicine?

Keep out of the reach of children in a container that small children cannot open.

Store at room temperature or between 15—30 degrees C (59—86 degrees F). Protect from moisture. Throw away any unused medicine after the expiration date.

Preview
Preview

Cheap pills and fast delivery. No Prescription required! 24h online support. Check our lowest prices!...

Preview

Cheap pills and fast delivery. No Prescription required! 24h online support. Check our lowest prices!...

Preview

Cheap pills and fast delivery. No Prescription required! 24h online support. Check our lowest prices!...

Preview

Cheap pills and fast delivery. No Prescription required! 24h online support. Check our lowest prices!...